| Catalog Number |
21-7022-24 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Event or Problem Description
It was reported that leaks occurred where the closed system transfer device (cstd) was attached to the purple luer lock connector of the cadd tubing.The event occurred while in use with a patient.
Additional Manufacturer Narrative
D3: mfg establishment name; icu medical, inc.Device evaluation: one device received for device analysis.Service history review identified the complaint was not related to a previous service of the device within the review period.Functional testing and visual inspection performed during analysis.The customer reported complaint was confirmed.The probable root cause was due to vendor assembly issue.